Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zubova, Svetlana Petrovna

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17
Presentations: 2

Number of views:
This page:671
Abstract pages:2644
Full texts:786
References:219
Associate professor
Doctor of physico-mathematical sciences (1973)
Birth date: 25.12.1942
E-mail:
Keywords: descriptor (differential-algebraic) systems of controllability, rectangular matrix coefficients, controllability criterion.
UDC: 517.927, 517.937

Subject:

Descriptor (differential-algebraic) systems, systems of controllability, coefficients.

   
Main publications:
  1. Zubova S. P., “Issledovanie resheniya zadachi Koshi dlya odnogo singulyarno vozmuschennogo differentsialnogo uravneniya”, Izvestiya VUZov, Matematika, 2000, № 8 (459), 76–80  mathnet  mathscinet  zmath
  2. Zubova S. P., “Reshenie zadachi Koshi dlya dvukh differentsialno-algebraicheskikh uravnenii s fredgolmovskim operatorom”, DU, 41:10 (2005), 1410–1412  mathscinet  zmath
  3. Zubova S. P., Raetskaya E. V., Le Khai Chung, “O polinomialnykh resheniyakh lineinoi statsionarnoi sistemy upravleniya”, AiT, 2008, № 11, 41–47

http://www.mathnet.ru/eng/person34502
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207365

Publications in Math-Net.Ru
2021
1. S. P. Zubova, E. V. Raetskaya, “On the Cauchy problem for the descriptor equation with perturbation in the right-hand side”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 195 (2021),  51–56  mathnet  elib
2. S. P. Zubova, E. V. Raetskaya, L. Chung, “On the invariance of trajectories under perturbations in linear dynamic control systems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 190 (2021),  93–106  mathnet  elib
2019
3. S. P. Zubova, A. H. Mohamad, V. I. Uskov, “Solution of a semi-boundary-value problem for a first-order degenerate partial differential equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 173 (2019),  48–57  mathnet  elib
2018
4. S. P. Zubova, E. V. Raetskaya, “Construction of controls providing the desired output of the linear stationary dynamic system”, Avtomat. i Telemekh., 2018, 5,  3–23  mathnet  elib; Autom. Remote Control, 79:5 (2018), 775–792  isi  scopus
5. S. P. Zubova, V. I. Uskov, “Asymptotic Solution of the Cauchy Problem for a First-Order Equation with a Small Parameter in a Banach Space. The Regular Case”, Mat. Zametki, 103:3 (2018),  392–403  mathnet  mathscinet  elib; Math. Notes, 103:3 (2018), 395–404  isi  scopus
6. S. P. Zubova, E. V. Raetskaya, “The study of a singularly perturbed control system”, Tambov University Reports. Series: Natural and Technical Sciences, 23:122 (2018),  303–308  mathnet  elib
2017
7. S. P. Zubova, E. V. Raetskaya, “Algorithm to solve linear multipoint problems of control by the method of cascade decomposition”, Avtomat. i Telemekh., 2017, 7,  22–38  mathnet  mathscinet  elib; Autom. Remote Control, 78:7 (2017), 1189–1202  isi  scopus
2011
8. S. P. Zubova, “On full controllability criteria of a descriptor system. The polynomial solution of a control problem with checkpoints”, Avtomat. i Telemekh., 2011, 1,  27–41  mathnet  mathscinet  zmath; Autom. Remote Control, 72:1 (2011), 23–37  isi  scopus
2010
9. S. P. Zubova, Tran Thanh Tuan, “Development of a fast decreasing solution of the nonuniform system in the presence of check points and conditions for control”, Avtomat. i Telemekh., 2010, 11,  29–37  mathnet  mathscinet  zmath; Autom. Remote Control, 71:11 (2010), 2283–2290  isi  scopus
10. S. P. Zubova, “Solution of the Control Problem for a Linear Descriptor System with Rectangular Coefficient Matrix”, Mat. Zametki, 88:6 (2010),  885–896  mathnet  mathscinet; Math. Notes, 88:6 (2010), 844–854  isi  scopus
2008
11. S. P. Zubova, E. V. Raetskaya, L. Chung, “On polynomial solutions of the linear stationary control system”, Avtomat. i Telemekh., 2008, 11,  41–47  mathnet  mathscinet  zmath; Autom. Remote Control, 69:11 (2008), 1852–1858  isi  scopus
2005
12. S. P. Zubova, “Solution of the Cauchy Problem for Two Differential-Algebraic Equations with a Fredholm Operator”, Differ. Uravn., 41:10 (2005),  1410–1412  mathnet  mathscinet; Differ. Equ., 41:10 (2005), 1486–1489
2000
13. S. P. Zubova, “Investigation of the solution of the Cauchy problem for a singularly perturbed differential equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 8,  76–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:8 (2000), 73–77
1992
14. S. P. Zubova, V. P. Trofimov, “On particular solutions of a differential equation in a Banach space with a small parameter multiplying the derivative”, Dokl. Akad. Nauk, 325:6 (1992),  1103–1106  mathnet  mathscinet  zmath; Dokl. Math., 46:1 (1993), 161–164
1985
15. S. P. Zubova, V. P. Trofimov, “Holomorphic solutions of a differential equation with operator coefficient multiplying a derivative depending on a parameter”, Differ. Uravn., 21:2 (1985),  328–330  mathnet  mathscinet  zmath
1982
16. S. P. Zubova, “On the Cauchy problem for a differential equation with a singular perturbation in a Banach space”, Dokl. Akad. Nauk SSSR, 264:2 (1982),  286–291  mathnet  mathscinet  zmath
1973
17. S. P. Zubova, “On the asymptotic form of the solution of a class of differential equations in Banach space”, Dokl. Akad. Nauk SSSR, 213:2 (1973),  278–281  mathnet  mathscinet  zmath

1993
18. S. P. Zubova, V. P. Trofimov, “Correction to: “On particular solutions of a differential equation in a Banach space with a small parameter multiplying the derivative” [Dokl. Akad. Nauk 325 (1992), no. 6, 1103–1106; MR1198334 (93m:34092)]”, Dokl. Akad. Nauk, 329:4 (1993),  528  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Construction of control for completely observable system, that models a heating furnace
E. V. Raetskaya, S. P. Zubova
International Conference on Differential Equations and Dynamical Systems
July 4, 2014 17:50
2. Метод каскадной декомпозиции решения задач для псевдорегулярных уравнений
S. P. Zubova
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
October 31, 2012 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022